# SDR AALA201512109006

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 35,552 hours, 26,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  2R DOOR EXIT LIGHT LENS COVER BROKEN.  REPLACED EXIT LIGHT LENS COVER.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
